# SDR 2007FA0000801

- Difficulty date: August 9, 2007
- Submitted: September 14, 2007
- Operation: General aviation
- Aircraft: N919SS
- Make and model: Braero BAE125800A
- Aircraft serial: NA0473
- Engine: Garrtt TFE7315BR
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 25FC5801A
- Condition: Corroded
- Location: Lt Mlg
- Part time: 5,860 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG DOOR IB AFT SUPPORT REMOVED FOR OTHER MAINTENANCE AND SEVERE INTERGRANULAR CORRODION DISCOVERED FROM LAVATORY LEAKAGE AS INDICATED BY STAINING ON PART LOCATION WHERE BONDING STRAP ATTACHES.  CORROSION SEVERE AND IS ENOUGH TO CAUSE PART TO FAIL.  (K)
